Hair Loss/Hair loss
I would like to ask can fincar albactone n diane be taken during menopause n after menopause?
ANSWER: Yes you can take those medications into and after menopause. Talk to your doctor about skipping the placebo pills with Diane for three or four months at a time.
---------- FOLLOW-UP ----------
I was losing hair since July 2014. I doctor said it is telogen and other said it is due to high androgen. My DHT was high and i been taking fincar and aldactone for last 18 months. Since hair fall didn't stop so since September 2015 I was given DIANE. my hair fall stopped but I was gaining weight so I stopped it.
Now my hair fall is not too much but yes more than what it was during the period when i was on DIANE.
YOU KNOW I AM HAPPY TO SEE MY SCALP IS FULL OF NEW HAIR
but MY CONCERN IS I LOSE 10-15 SHORT HAIR DAILY..
THEY ARE FROM 1" TO 6" LONG SO THEY ARE 2 MONTHS TO 1 YEAR OLD HAIR
I UNDERSTAND LOSING LONG HAIR IS DUE TO HAIR CYCLE
BUT I WOULD LIKE TO KNOW DOES SHEDDING OF SHORT HAIR WITH LONG HAIR MEAN THE NEW GROWN HAIR ARE FALLING DUE TO SOME PROBLEM AND THEY WON'T GROW BACK? PLEASE SIR I WILL BE GRATEFUL IF YOU KINDLY TELL ME THE REASON AND IS IT REALLY A BIG CONCERN?
THANKS AND REGARDS
I think it does MEAN THE NEW GROWN HAIR ARE FALLING DUE TO SOME PROBLEM AND THEY probably will GROW BACK.
In my opinion the most likely cause is a fluctuation in your hormone levels probably from a cyst on your ovary- even if they have not found it yet.
You should have your doctor check you to see if there is some underlying illness which is stressing the growth of your newly growing hairs.